| Model Number |
5626 |
| Medical Device Problem Codes |
Failure to Capture (1081); Incorrect, Inadequate or Imprecise Result or Readings (1535); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the asymptomatic patient presented with pacing inhibition and electrogram anomaly on the pacemaker.Upon review of transmission, it was suspected that there was telemetry interference that have caused the issue.No intervention was performed.There were no patient consequences.